# SDR SWIA2018080244954

- Difficulty date: June 26, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Aircraft: N685BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7712
- Aircraft time: 29,049 hours, 27,114 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INTERCOSTAL DD4 HAS CORROSION BETWEEN FS320 AND FS338.  (C-CHECK) RO: 08/01/2018 REMOVED & REPLACED PAX DOOR INTERCOSTAL DD4 IAW SRM. PRESSURE LEAK CHECK GOOD.
